# SDR DL72W961308

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5520 · Elevator Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER CRACKED RT ELEV 3RD FROM O/B HINGE RIB.  REPAIRED PER M/M 55-10-31.
